Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Mao, Hua (2016) Characterizing trees in property-oriented concept lattices. Armenian Journal of Mathematics, 8 (2). pp. 86-95. ISSN 1829-1163

Mao, Hua and Hui, Liu (2013) The relations between matroids of arbitrary cardinality and independence spaces. Armenian Journal of Mathematics, 5 (1). pp. 26-33. ISSN 1829-1163

This list was generated on Sat Sep 23 00:33:26 2017 AMT.